# SDR 96ZZZX5263

- Difficulty date: September 27, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91284
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970111
- Engine: Cont LTSIO360EB
- System (JASC): 7414 · Magneto/Distributor
- Part: Distributor Bloc
- Part number: 10357426
- Condition: Overheat
- Location: Mag
- Part time: 1 hours
- Component: S6RN25
- Stage of operation: IN
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

DISTRIBUTOR BLOCK AND DISTRIBUTOR GEAR HAD EXCESSIVE HEAT BUILD-UP AND MELTING OF GEAR POSSIBLY DUE TO LACK OF SUFFICIENT CLEARANCE DURING MANUFACTURE OR IMPROPER OIL IMPREGNATION DURING MANUFACTURE.
